Alert archive / Oklahoma / Special Weather Statements in 2024
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Nov 4, 2024, 8:21 AM CST for Pawnee County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 4, 2024, 8:21 AM CST (14:21 UTC)
- Expired
- Nov 4, 2024, 9:00 AM CST
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
- Hail
- 0.00 in
- Wind
- 40
County Pawnee County, OK
The radar
The Tulsa radar (KINX), 97 km from the middle of the area, began a volume at 14:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 2.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 911 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 353 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.3
The text
As transmitted.
150
WWUS84 KTSA 041421
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
821 AM CST Mon Nov 4 2024
OKZ054-059-064-041500-
Osage OK-Pawnee OK-Creek OK-
821 AM CST Mon Nov 4 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL OSAGE...
NORTHWESTERN CREEK AND SOUTHWESTERN PAWNEE COUNTIES THROUGH 900 AM
CST...
At 821 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles east of Glencoe to near Yale to 3 miles
southwest of Cushing. Movement was northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Cleveland... Drumright...
Oilton... Jennings...
Hallett... Blackburn...
Terlton... Maramec...
Silver City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3650 9651 3607 9639 3595 9662 3616 9662
3616 9682 3624 9682 3625 9688
TIME...MOT...LOC 1421Z 232DEG 32KT 3622 9681 3612 9673 3593 9680
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Nov 4, 5:43 AM CST, 2 hours 38 minutes earlier.
Area forecast discussion, Nov 4, 5:43 AM CST, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
543 AM CST Mon Nov 4 2024
...New AVIATION...
.SHORT TERM...
(Today)
Issued at 345 AM CST Mon Nov 4 2024
One final day of showers, storms, and heavy rainfall is on tap
today before we dry out for at least a couple days. Early this
morning, a stationary frontal boundary was located across far
southeast Oklahoma from just south of McAlester to south of
Wister. This boundary will begin lifting north as a warm front
over the next few hours, with all or nearly all of the forecast
area in the warm sector by midday.
The brunt of the shower and thunderstorm activity this morning
will remain north of the retreating frontal boundary. While an
isolated strong or severe storm will be possible this morning, the
greater threat will be locally heavy rainfall potentially leading
to some flooding issues due to saturated grounds from two days of
heavy rainfall.
A surface low will move northeast into central Oklahoma by midday
today, and will then deepen slightly as it lifts northeast into
eastern Kansas this evening. A moist and unstable airmass will be
in place across our forecast area this afternoon, and any discrete
storms that develop in the warm sector will have a high severe
weather potential, including the threat of tornadoes...possibly
strong. A line of storms is expected to form south of the surface
low along a dryline later this morning and this line will enter
the western part of our forecast area by early to mid afternoon.
The line will then sweep rapidly east across the area through
early evening. Damaging winds will be the main severe weather
threat with the squall line, with isolated QLCS type tornadoes
also quite possible. Temperatures today will warm into the 70s
following the passage of the warm front.
&&
.LONG TERM...
(Tonight through Sunday)
Issued at 345 AM CST Mon Nov 4 2024
Once the squall line exits the area this evening, the severe
weather and flash flood threat will end. We will begin to dry out
Tuesday and Wednesday with temperatures near the seasonal
averages.
Another strong upper level storm system will move out of the
southwest U.S. late this week and move across the plains by
Saturday. Shower and thunderstorm chances will increase as this
system approaches, with Friday into early Saturday seeing the
highest rain chances. Rainfall amounts will be much less with this
system, with most places seeing under an inch. At least a limited
severe weather threat may develop Friday into early Saturday, but
marginal instability may limit the severe threat to some degree.
Temperatures will continue to run near or slightly above the
seasonal averages late this week into next weekend.
&&
.AVIATION...
(12Z TAFS)
Issued at 539 AM CST Mon Nov 4 2024
Another day of showers/storms impacting area TAF sites with flying
conditions varying greatly. Covered the timing of greatest thunder
potential with PROB30s and TEMPOs. Conditions look to improve as
far as showers and storms are concerned late in the period.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 73 51 62 43 / 90 60 0 0
FSM 78 60 67 47 / 90 90 30 0
MLC 76 53 64 44 / 90 90 10 0
BVO 72 47 61 37 / 100 50 0 0
FYV 75 53 64 38 / 80 100 20 0
BYV 75 56 66 44 / 90 100 30 0
MKO 75 53 64 43 / 90 90 0 0
MIO 72 53 62 41 / 90 90 10 0
F10 75 49 63 41 / 90 70 0 0
HHW 78 56 67 46 / 100 90 20 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late tonight for OKZ069-072-075-076.
Flood Watch through this afternoon for OKZ049-053>068-070-071-
073-074.
AR...Flood Watch through late tonight for ARZ001-002-010-011-019-020-
029.
&&
SHORT TERM...05
LONG TERM....05
AVIATION...10Hazardous weather outlook, Nov 4, 5:33 AM CST, 2 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 533 AM CST Mon Nov 4 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-051100- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 533 AM CST Mon Nov 4 2024 ...SEVERE THUNDERSTORMS EXPECTED TODAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas ONSET...Mid to Late Morning. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Early this morning, a warm front was located across far southeast Oklahoma from just north of McAlester to south of Wister. This boundary will lift north as a warm front this morning, with all or nearly all of eastern Oklahoma and northwest Arkansas in the warm sector by midday. The brunt of the shower and thunderstorm activity this morning will remain north of the retreating frontal boundary. While an isolated strong or severe storm will be possible this morning, the greater threat will be locally heavy rainfall potentially leading to some flooding issues due to saturated grounds from two days of heavy rainfall. A surface low will move northeast into central Oklahoma by midday today, and will then deepen slightly as it lifts northeast into eastern Kansas this evening. A moist and unstable airmass will be in place across our forecast area this afternoon, and any discrete storms that develop in the warm sector will have a high severe weather potential, including the threat of tornadoes...possibly strong. A line of storms is expected to form south of the surface low along a dryline later this morning and this line will enter the western part of our forecast area by early to mid afternoon. The line will then sweep rapidly east across the area through early evening. Damaging winds will be the main severe weather threat with the squall line, with isolated QLCS type tornadoes also quite possible. The severe weather threat will end later this evening once the squall line clears the area. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY and WEDNESDAY...No Hazards. THURSDAY and FRIDAY...Thunderstorm Potential. SATURDAY and SUNDAY...No Hazards. EXTENDED DISCUSSION... Another storm system will affect the area during the latter part of the week, bringing additional chances for thunderstorms. These storms may pose a limited threat for severe weather, although some uncertainties persist in how large that threat will be. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Nov 4, 7:06 AM CST, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
706 AM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Rain 2 NE Strickler 35.85N 94.29W
11/04/2024 M4.51 Inch Washington AR Public
24 Hour Report Ending at 7 AM CST.
&&Special weather statement, Nov 4, 7:31 AM CST, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
731 AM CST Mon Nov 4 2024
OKZ054-059-041415-
Osage OK-Pawnee OK-
731 AM CST Mon Nov 4 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN OSAGE AND PAWNEE COUNTIES
THROUGH 815 AM CST...
At 731 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles northeast of Marland to 3 miles north of
Stillwater. Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Pawnee... Fairfax...
Shidler... Jennings...
Ralston... Burbank...
Hallett... Blackburn...
Maramec... Skedee...
Foraker... Sooner Lake...
Southern Kaw Lake... Webb City...
Apperson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3669 9700 3669 9693 3675 9689 3674 9683
3677 9682 3678 9675 3684 9675 3696 9655
3617 9653 3616 9682 3624 9682 3625 9692
3633 9693 3634 9703 3651 9703 3655 9690
3658 9689 3660 9692 3659 9705 3666 9706
TIME...MOT...LOC 1331Z 229DEG 40KT 3659 9708 3618 9707
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHLocal storm report, Nov 4, 7:32 AM CST, 49 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
732 AM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Rain Porter 35.87N 95.52W
11/04/2024 M2.91 Inch Wagoner OK Public
24 Hour Report Ending at 7 AM CST.
&&Special weather statement, Nov 4, 8:21 AM CST, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
821 AM CST Mon Nov 4 2024
OKZ054-059-064-041500-
Osage OK-Pawnee OK-Creek OK-
821 AM CST Mon Nov 4 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL OSAGE...
NORTHWESTERN CREEK AND SOUTHWESTERN PAWNEE COUNTIES THROUGH 900 AM
CST...
At 821 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles east of Glencoe to near Yale to 3 miles
southwest of Cushing. Movement was northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Cleveland... Drumright...
Oilton... Jennings...
Hallett... Blackburn...
Terlton... Maramec...
Silver City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3650 9651 3607 9639 3595 9662 3616 9662
3616 9682 3624 9682 3625 9688
TIME...MOT...LOC 1421Z 232DEG 32KT 3622 9681 3612 9673 3593 9680
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 6:20 PM CST | Areal Flood Advisory | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 115 min |
| Nov 3, 6:22 PM CST | Areal Flood Advisory | TSA | Creek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 113 min |
| Nov 3, 6:24 PM CST | Severe Thunderstorm Warning | TSA | Pittsburg | 51 min |
| Nov 3, 6:33 PM CST | Special Weather Statement | TSA | McIntosh | 27 min |
| Nov 3, 6:35 PM CST | Tornado Warning | TSA | McIntosh, Pittsburg | 9 min |
| Nov 3, 7:03 PM CST | Severe Thunderstorm Warning | TSA | Pittsburg | 42 min |
| Nov 3, 7:07 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Muskogee, Pittsburg | 38 min |
| Nov 3, 7:16 PM CST | Areal Flood Advisory | TSA | Cherokee, Haskell, McIntosh, Mayes, Muskogee, Pittsburg and 2 more | 3 hr |
| Nov 3, 7:38 PM CST | Special Weather Statement | TSA | Haskell | 37 min |
| Nov 3, 7:43 PM CST | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 47 min |
| Nov 3, 8:10 PM CST | Special Weather Statement | TSA | LeFlore, Sequoyah | 35 min |
| Nov 3, 8:26 PM CST | Special Weather Statement | TSA | Latimer | 34 min |
| Nov 3, 8:51 PM CST | Areal Flood Advisory | TSA | Haskell, Latimer, Pittsburg | 3 hr |
| Nov 3, 9:19 PM CST | Special Weather Statement | TSA | Latimer | 26 min |
| Nov 3, 9:43 PM CST | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Sequoyah | 3 hr |
| Nov 3, 10:34 PM CST | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 3 hr |
| Nov 4, 7:31 AM CST | Special Weather Statement | TSA | Pawnee | 44 min |
| Nov 4, 8:23 AM CST | River Flood Warning | TSA | LeFlore | 47 hr |
| Nov 4, 11:22 AM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 38 min |
| Nov 4, 11:25 AM CST | Special Weather Statement | TSA | Creek | 35 min |
| Nov 4, 11:39 AM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 51 min |
| Nov 4, 11:42 AM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 48 min |
| Nov 4, 11:58 AM CST | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 32 min |
| Nov 4, 12:15 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 45 min |
| Nov 4, 12:20 PM CST | Severe Thunderstorm Warning | TSA | Creek, Rogers, Tulsa, Wagoner | 40 min |
| Nov 4, 12:22 PM CST | Tornado Warning | TSA | Osage, Tulsa, Washington | 25 min |
| Nov 4, 12:32 PM CST | Areal Flood Advisory | TSA | Creek, Nowata, Okmulgee, Osage, Pawnee, Rogers and 3 more | 3 hr |
| Nov 4, 12:38 PM CST | Tornado Warning | TSA | Nowata, Rogers, Tulsa, Washington | 37 min |
| Nov 4, 12:55 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Tulsa, Washington | 50 min |
| Nov 4, 12:57 PM CST | Tornado Warning | TSA | Nowata, Rogers, Washington | 33 min |
| Nov 4, 1:00 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 45 min |
| Nov 4, 1:03 PM CST | Special Weather Statement | TSA | Tulsa | 27 min |
| Nov 4, 1:22 PM CST | River Flood Warning | TSA | Adair, Delaware | 43 hr |
| Nov 4, 1:22 PM CST | River Flood Warning | TSA | Adair, Cherokee, Delaware | 50 hr |
| Nov 4, 1:22 PM CST | River Flood Warning | TSA | Cherokee | 54 hr |
| Nov 4, 1:28 PM CST | River Flood Advisory | TSA | Sequoyah | 24 hr |
| Nov 4, 1:29 PM CST | Tornado Warning | TSA | Craig, Nowata | 46 min |
| Nov 4, 1:37 PM CST | Severe Thunderstorm Warning | TSA | Okmulgee, Tulsa, Wagoner | 23 min |
| Nov 4, 1:37 PM CST | Tornado Warning | TSA | Pittsburg | 23 min |
| Nov 4, 1:48 PM CST | Special Weather Statement | TSA | Okfuskee | 27 min |
| Nov 4, 1:53 PM CST | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 41 min |
| Nov 4, 1:53 PM CST | Tornado Warning | TSA | Pittsburg | 13 min |
| Nov 4, 2:00 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 45 min |
| Nov 4, 2:01 PM CST | Areal Flood Advisory | TSA | Okfuskee, Okmulgee | 3 hr |
| Nov 4, 2:01 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 31 min |
| Nov 4, 2:03 PM CST | Tornado Warning | TSA | Craig, Ottawa | 27 min |
| Nov 4, 2:17 PM CST | Tornado Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 28 min |
| Nov 4, 2:19 PM CST | Areal Flood Advisory | TSA | McIntosh, Pittsburg | 3 hr |
| Nov 4, 2:44 PM CST | Severe Thunderstorm Warning | TSA | Ottawa | 46 min |
| Nov 4, 2:44 PM CST | Tornado Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 46 min |
| Nov 4, 2:56 PM CST | Tornado Warning | TSA | Cherokee, Wagoner | 19 min |
| Nov 4, 3:00 PM CST | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 45 min |
| Nov 4, 3:12 PM CST | Special Weather Statement | TSA | Mayes | 33 min |
| Nov 4, 3:17 PM CST | Tornado Warning | TSA | Adair, Cherokee | 28 min |
| Nov 4, 3:33 PM CST | Areal Flood Advisory | TSA | Adair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more | 3 hr |
| Nov 4, 3:43 PM CST | Tornado Warning | TSA | Adair | 32 min |
| Nov 4, 3:47 PM CST | Tornado Warning | TSA | Adair, Cherokee | 28 min |
| Nov 4, 4:06 PM CST | Tornado Warning | TSA | Adair, Sequoyah | 39 min |
| Nov 4, 4:09 PM CST | Tornado Warning | TSA | Adair | 36 min |
| Nov 4, 4:26 PM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 49 min |
| Nov 4, 4:32 PM CST | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 3 hr |
| Nov 4, 4:42 PM CST | Tornado Warning | TSA | Adair | 27 min |
| Nov 4, 5:13 PM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 47 min |
| Nov 4, 5:33 PM CST | Tornado Warning | TSA | Pushmataha | 27 min |
| Nov 4, 5:50 PM CST | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Sequoyah | 8 hr |
| Nov 3, 8:37 PM CST | Special Weather Statement | TSA | Crawford, Washington | 23 min |
| Nov 3, 8:56 PM CST | Special Weather Statement | TSA | Crawford | 49 min |
| Nov 3, 9:27 PM CST | Special Weather Statement | TSA | Benton, Madison | 48 min |
| Nov 3, 9:50 PM CST | Special Weather Statement | TSA | Franklin | 55 min |
| Nov 4, 4:00 AM CST | Areal Flood Advisory | TSA | Crawford, Franklin, Madison, Sebastian | 3 hr |
| Nov 4, 8:26 AM CST | River Flood Advisory | TSA | Crawford, Franklin | 18 hr |
| Nov 4, 1:19 PM CST | Special Weather Statement | TSA | Carroll | 26 min |
| Nov 4, 4:38 PM CST | Tornado Warning | TSA | Benton, Washington | 37 min |
| Nov 4, 4:59 PM CST | Tornado Warning | TSA | Benton, Washington | 46 min |
| Nov 4, 5:44 PM CST | Areal Flood Advisory | TSA | Benton, Carroll, Crawford, Franklin, Madison, Washington | 4 hr |
| Nov 4, 5:57 PM CST | Special Weather Statement | TSA | Carroll, Crawford, Madison | 33 min |
Nearby
Special Weather Statements in Oklahoma, 2024Every special weather statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.